Approximate Solutions of Multi-Pantograph Type Delay Differential Equations Using Multistage Optimal Homotopy Asymptotic Method

Nidal Ratib Anakira, Ali Jameel, Abedel-Karrem Alomari, Azizan Saaban, Mohammad Almahameed, Ishak Hashim

Abstract


In this paper, a numerical procedure called multistage optimal homotopy asymptotic method (MOHAM) is introduced to solve multi-pantograph equations with time delay. It was shown that the MOHAM algorithm rapidly provides accurate convergent approximate solutions of the exact solution using only one term. A comparative study between the proposed method, the homotopy perturbation method (HPM) and the Taylor matrix method are presented. The obtained results revealed that the method is of higher accuracy, effective and easy to use.


Keywords


approximate solutions; multistage optimal homotopy asymptotic method (MOHAM); optimal homotopy asymptotic method (OHAM); pantograph equation; series solution

Full Text:

PDF

References


Aiello, W.G., Freedman, H.I. & Wu, J., Analysis of A Model Representing Stage- Structured Population Growth with State-Dependent Time Delay, SIAM Journal on Applied Mathematics, 52(3), pp. 855-869, 1992.

Ockendon, J.R. & Tayler, A.B., The Dynamics of A Current Collection System for An Electric Locomotive, Proc. Roy. Soc. London, Ser. A, 322, pp. 447-468, 1971.

Buhmann, M. & Iserles, A., Stability of the Discretized Pantograph Differential Equation, Mathematics of Computation, 60(202), pp. 575-589, 1993.

Feldstein, A. & Liu, Y., On Neutral Functional-Differential Equations with Variable Time Delays, in: Mathematical Proceedings of the Cambridge Philosophical Society, 124(2), pp. 371-384, 1998.

Derfel, G., Dyn, N. & Levin, D., Generalized Refinement Equations and Subdivision Processes, Journal of Approximation Theory, 80(2), pp. 272-297, 1995.

Ahmadzadeh, S., Nazemi, A. & Groatland, M., A Modification of Adomian Decomposition Method to Delay Differential Equations using Pad Approximation, in: The 46th Annual Iranian Mathematics Conference, 2015.

Raslan, K.R. & Sheer, Z.F., Comparison Study between Differential Transform Method and Adomian Decomposition Method for Some Delay Differential Equations, International Journal of Physical Sciences, 8(17), pp. 744-749, 2013.

Anakira, N.R., Alomari, A.K. & Hashim, I., Optimal Homotopy Asymptotic Method for Solving Delay Differential Equations, Mathematical Problems in Engineering, 2013(Article ID 498902), pp. 1-11, 2013.

Feng, X., An Analytic Study on the Multi-Pantograph Delay Equations With Variable Coefficients, Bull. Math. Soc. Sci. Math. Roumanie, TOME 56(104), No.2, pp. 205-215, 2013.

Sezer, M. & Sahin, N., Approximate Solution of Multi-Pantograph Equation with Variable Coefficients, Journal of Computational and Applied Mathematics, 214(2), pp. 406-416, 2008.

Cakir, M. & Arslan, D, The Adomian Decomposition Method and the Differential Transform Method for Numerical Solution of Multi-Pantograph Delay Differential Equations, Applied Mathematics, 6(8), pp. 1332, 2015

Ali, I., Brunner, H. & Tang, T, A Spectral Method for Pantograph-Type Delay Differential Equations and its Convergence Analysis, Journal of Computational Mathematics, 27(2/3), pp. 254-265, 2009.

Davaeifar S. & Rashidini, J., Solution of a System of Delay Differential Equations of Multi Pantograph Type, Journal of Taibah University for Science, 11(6), pp. 1141-1157, 2017.

Marinca, V., Herisanu, N. & Nemes, I., Optimal Homotopy Asymptotic Method with Application to Thin Film Fow, Central European Journal of Physics, 6(648), 2008. DOI:10.2478/s11534-008-0061-x

Marinca, V. & Herisanu, N., Application of Optimal Homotopy Asymptotic Method for Solving Nonlinear Equations Arising in Heat Transfer, International Communications in Heat and Mass Transfer, 35(6), pp. 710-715, 2008.

Herisanu, N., Marinca, V., Dordea, T. & Madescu, G., A New Analytical Approach to Nonlinear Vibration of an Electrical Machine, Proceedings of the Romanian Academy – Series A, 9(3), pp.000-000, 2008.

Marinca, V., Herisanu, N., Bota, C. & Marinca, B., An Optimal Homotopy Asymptotic Method Applied to the Steady Flow of a Fourth-Grade Fluid Past a Porous Plate, Applied Mathematics Letters, 22(2), pp. 245-251, 2009.

Alomari, A.K., Anakira, N.R., Bataineh, A.S. & Hashim, I., Approximate Solution of Nonlinear System of BVP Arising in Fuid Fow Problem, Mathematical Problems in Engineering, 2013(Article ID 136043), pp. 1-7, 2013.

Anakira, N.R, Alomari A.K. & Hashim, I., Numerical Scheme for Solving Singular Two-Point Boundary Value Problems, Journal of Applied Mathematics, 2013(Article ID 468909), pp. 1-8, 2013.

Mufti, M.R., Qureshi, M.I., Alkhalaf, S. & Iqbal, S., An Algorithm: Optimal Homotopy Asymptotic Method for Solutions of Systems of Second-Order Boundary Value Problems, Mathematical Problems in Engineering, 2017(Article ID 8013164), pp. 1-11, 2017.

Hamarsheh, M., Ismail, A.I. & Odibat, Z., Optimal Homotopy Asymptotic Method for Solving Fractional Relaxation-Oscillation Equation, Journal of Interpolation and Approximation in Scientific Computing, 2015(2), pp. 98-111, 2015.

Arshad, S., Siddiqui, A.M., Sohai, A., Maqbool, K. & Li, Z., Comparison of Optimal Homotopy Analysis Method and Fractional Homotopy Analysis Transform Method for the Dynamical Analysis of Fractional Order Optical Solitons, Advances in Mechanical Engineering, 9(3), pp. 1-12, 2017. DOI:10.1177/1687814017692946

Jameel, A.F., Anakira, N.R., Alomari, A.K., Hashim, I. & Momani, S., A New Approximation Method for Solving Fuzzy Heat Equations, Journal of Computational and Theoretical Nanoscience, 13(10), pp. 7822-7832, 2016.

Hamarsheh, M., Ismail, A.I. & Odibat, Z., An Analytic Solution for Fractional Order Riccati Equations by Using Optimal Homotopy Asymptotic Method, Applied Mathematical Sciences, 10(23), pp. 1131-1150, 2016.

Anakira, N.R, Alomari A.K., Jameel, A.F. & Hashim, I., Multistage Optimal Homotopy Asymptotic Method for Solving Initial-Value Problems, Journal of Nonlinear Science and Applications, 9(2016), pp. 1826-1843, 2016.

Anakira, N.R., Numerical Solution for Solving Quadratic Riccati Differential Equations by Multistage Optimal Homotopy Asymptotic Method, Far East Journal of Mathematical Sciences, 101(4), pp. 839-853, 2017.




DOI: http://dx.doi.org/10.5614%2Fj.math.fund.sci.2018.50.3.1

Refbacks

  • There are currently no refbacks.


View my Stats

Creative Commons License
This work is licensed under a Creative Commons Attribution-NoDerivatives 4.0 International License.

 

ITB Journal Publisher, LPPM ITB, Center for Research and Community Services (CRCS) Building, 6th & 7th Floor, Jalan Ganesha 10, Bandung 40132, Indonesia, Phone: +62-22-86010080, Fax.: +62-22-86010051; E-mail: jmfs@lppm.itb.ac.id